Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 44, NWS St. Louis, MO

April 9, 20154 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 9, 2015, 4:31 PM CDT for 4 counties in Missouri. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2015, 4:31 PM CDT (21:31 UTC)
Expired
Apr 9, 2015, 5:00 PM CDT
In force
29 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Audrain County, MO, Monroe County, MO, Pike County, MO, Ralls County, MO

The radar

The St Louis radar (KLSX), 108 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 4:40 PM CDTHAIL 0.55 Nnw Farber, MOHAIL WAS BETWEEN PEA AND DIME-SIZED. NOT MUCH WIND...WITH DEAD TREES UNAFFECTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 12:58 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.5 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 323 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
323 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

510 
WUUS53 KLSX 092131
SVRLSX
MOC007-137-163-173-092215-
/O.NEW.KLSX.SV.W.0044.150409T2131Z-150409T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
431 PM CDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN AUDRAIN COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN MONROE COUNTY IN NORTHEAST MISSOURI...
  WESTERN PIKE COUNTY IN NORTHEAST MISSOURI...
  RALLS COUNTY IN NORTHEAST MISSOURI...

* UNTIL 515 PM CDT

* AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
  SANTA FE...AND MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  VANDALIA...LADDONIA...PERRY...FARBER...CENTER...SPENCERBURG...
  CURRYVILLE...NEW LONDON...FRANKFORD...ASHLEY AND ST. CLEMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3963 9136 3925 9116 3918 9183 3940 9193
TIME...MOT...LOC 2131Z 247DEG 46KT 3930 9175

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
4 follow-up statements
388 
WWUS53 KLSX 092137
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
437 PM CDT THU APR 9 2015

MOC007-137-163-173-092215-
/O.CON.KLSX.SV.W.0044.000000T0000Z-150409T2215Z/
MONROE MO-PIKE MO-RALLS MO-AUDRAIN MO-
437 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
AUDRAIN COUNTY IN CENTRAL MISSOURI...AND RALLS...WESTERN PIKE AND
SOUTHEASTERN MONROE COUNTIES IN NORTHEAST MISSOURI UNTIL 515 PM
CDT...

AT 434 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF LADDONIA...AND MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED. SPOTTERS HAVE REPORTED A WALL CLOUD.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
VANDALIA...PERRY...FARBER...CENTER...SPENCERBURG...CURRYVILLE...NEW
LONDON...FRANKFORD...ASHLEY AND ST. CLEMENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3923 9174 3945 9181 3963 9136 3925 9116
TIME...MOT...LOC 2138Z 247DEG 46KT 3933 9164

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
878 
WWUS53 KLSX 092143
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
443 PM CDT THU APR 9 2015

MOC137-092154-
/O.CAN.KLSX.SV.W.0044.000000T0000Z-150409T2215Z/
MONROE MO-
443 PM CDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3928 9168 3951 9166 3963 9136 3930 9118
TIME...MOT...LOC 2144Z 247DEG 46KT 3936 9155

$$

MOC007-163-173-092215-
/O.CON.KLSX.SV.W.0044.000000T0000Z-150409T2215Z/
PIKE MO-RALLS MO-AUDRAIN MO-
443 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
AUDRAIN COUNTY IN CENTRAL MISSOURI...AND RALLS AND NORTHWESTERN PIKE
COUNTIES IN NORTHEAST MISSOURI UNTIL 515 PM CDT...

AT 441 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FARBER...AND
MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
VANDALIA...CENTER...SPENCERBURG...CURRYVILLE...NEW LONDON AND
FRANKFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3928 9168 3951 9166 3963 9136 3930 9118
TIME...MOT...LOC 2144Z 247DEG 46KT 3936 9155

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
655 
WWUS53 KLSX 092151
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
451 PM CDT THU APR 9 2015

MOC007-092201-
/O.CAN.KLSX.SV.W.0044.000000T0000Z-150409T2215Z/
AUDRAIN MO-
451 PM CDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN AUDRAIN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3934 9154 3950 9155 3957 9133 3935 9121
TIME...MOT...LOC 2151Z 247DEG 46KT 3939 9144

$$

MOC163-173-092215-
/O.CON.KLSX.SV.W.0044.000000T0000Z-150409T2215Z/
PIKE MO-RALLS MO-
451 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL RALLS
AND NORTHWESTERN PIKE COUNTIES IN NORTHEAST MISSOURI UNTIL 515 PM
CDT...

AT 448 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VANDALIA...AND
MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SPENCERBURG AND FRANKFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3934 9154 3950 9155 3957 9133 3935 9121
TIME...MOT...LOC 2151Z 247DEG 46KT 3939 9144

HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
120 
WWUS53 KLSX 092200
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
500 PM CDT THU APR 9 2015

MOC163-173-092211-
/O.CAN.KLSX.SV.W.0044.000000T0000Z-150409T2215Z/
PIKE MO-RALLS MO-
500 PM CDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RALLS AND NORTHWESTERN
PIKE COUNTIES IN NORTHEAST MISSOURI IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 8 PM.

LAT...LON 3934 9154 3950 9155 3957 9133 3935 9121
TIME...MOT...LOC 2201Z 247DEG 46KT 3944 9129

$$

KANOFSKY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 4:11 PM CDT, 20 minutes earlier.

Area forecast discussion, Apr 9, 4:11 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
411 PM CDT Thu Apr 9 2015

.SHORT TERM:  (Through Late Tonight)
Issued at 333 PM CDT Thu Apr 9 2015

Scattered thunderstorms have developed along and ahead of the
advancing cold front from south central IA thru western MO into
northeast OK. The best combination of deep layer shear AOA 40 kts
and CAPE is basically north of I-70 and especially across far
northern MO into southern IA, and this is where the best
organization and supercell structures have been observed. Present
indications are that coverage of storms should increase through
the remainder of the afternoon and into the evening with the
advancing cold front as large scale ascent associated with the
ejecting upstream shortwave overspreads the region. A mixed mode
of storms is expected with more persistent supercell structures
most likely still along and north of I-70 where increasing deep
layer shear will be present in association with the mid level jet.
Deep layer shear is unidirectional which does not bode well for a
good tornado threat, but if we can get some locallized backing of
the surface winds the threat may increase, especially across
northeast MO into west central IL closer to the track of the
surface low. Otherwise the main threat is large hail and locally
damaging winds. I have trimmed back the flash flood watch to
generally St. Louis south and east through mid evening. Storm
motion at 50+ mph suggests a rather low heavy rain threat. All the
storms should be east of the CWA by 03z or so with gusty west
winds in the wake of the front and a period of post-frontal
stratus persisting for a good portion of the tonight period.

Glass

.LONG TERM:  (Friday through Next Thursday)
Issued at 350 PM CDT Thu Apr 9 2015

Cyclonic flow will persist across the area Friday in the wake of
the cold front and attendant cyclone and mixing should contribute
to some gusty west winds, especially across the northern half of
the CWA. Not expecting much in the way of clouds and while temps
will be cooler, I prefer the warmer of the MOS guidance. A
secondary cold front will settle southward through the region on
Friday night with high pressure building thru the upper/mid MS
valley and into southern IL by 12z Sat. This surface high will
slowly retreat on Saturday allowing for seasonable temperatures.

The next period of unsettled weather will unfold in the Saturday
night through Sunday night time frame. Intensifying southerly flow
on the western periphery of the retreating surface high and in
association with falling surface pressures across the plains will
lead to the northward return of moisture. Initially the
surface/PBL based moisture will stay to our west on Saturday
night, however a veering South-southwesterly LLJ late Saturday
night into early Sunday morning will bring elevated moisture
return into western and central MO. This moisture advection and
the moisture convergence along with large scale ascent associated
with a migrating disturbance aloft should produced a complex of
showers and thunderstorms into at least western MO overnight
Saturday, which could push into western sections of the CWA by
daybreak Sunday. Convective trends which can be dominated on the
mesoscale are always hard to gage several days in advance, but if
the previously mentioned scenario is accurate, a east-southeast
moving complex of showers and thunderstorms will impact the CWA on
Sunday. The greatest threat would be central MO and I have boosted
pops into the high chance range. Showers and thunderstorms look
likely across much of the area on Sunday night as the next cold
front moves across the area with an environment characterized by
weak instability and rather steep lapse rates aloft.

A fairly active period with multiple days of storm potential
exists during the extended period from Tuesday through Thursday.
First an upper low/trof will be weakening as it moves northeastward
through the southern/central Plains into MS Valley by early Wed in
conjunction with a lifting warm front and low level moisture
return. Later in the period a deep trof will move out of the
western U.S./Rockies and into the MS valley.

Glass

&&

.AVIATION:  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1229 PM CDT Thu Apr 9 2015

Currently VFR conditions with a breezy southwest wind ahead of an
approaching cold front that stretches from near Des Moines, IA to
just east of Kansas City, MO to Tulsa, OK. Expect thunderstorms to
develop along this front as it moves east this afternoon and this
evening. Have narrowed focus for thunderstorm and gusty wind shift
with the front to a one hour TEMPO in all terminal forecasts.
Could see some MVFR ceilings in the wake of the front, especially
at KUIN and KCOU. Otherwise wind to shift to the west/northwest
overnight and decrease as the sky clears.

Some of the thunderstorms will likely become severe this afternoon
with hail, strong downbursts, and isolated tornadoes.

Specifics for KSTL:

VFR conditions at the moment with a breezy southwest wind. Expect
front to arrive just around 00Z with a quick hit of thunderstorms
and a gusty windshift from southwest to west. Can't rule out some
MVFR ceilings behind the front, but confidence not high enough to
include at this time. Some of the thunderstorms along the cold
front will likely become severe with large hail, downburst wind,
and isolated tornadoes.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH until 11 PM CDT this evening FOR Jefferson MO-
     St. Charles MO-St. Francois MO-St. Louis City MO-St. Louis
     MO-Ste. Genevieve MO-Washington MO.

IL...FLASH FLOOD WATCH until 11 PM CDT this evening FOR Bond IL-
     Clinton IL-Fayette IL-Madison IL-Marion IL-Monroe IL-
     Randolph IL-St. Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 9, 4:29 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
429 PM CDT THU APR 9 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-101145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
429 PM CDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS EASTERN MISSOURI AND WEST CENTRAL AND
SOUTH CENTRAL ILLINOIS THIS EVENING. SOME OF THE THUNDERSTORMS WILL
BE SEVERE AND CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND
GUSTS...AND ISOLATED TORNADOES.

IN ADDITION...LOCALLY HEAVY RAINFALL FROM THE THUNDERSTORMS IS
ALSO POSSIBLE THROUGH THIS EVENING AND A FLASH FLOOD WATCH
REMAINS IN EFFECT FOR PORTIONS OF EAST CENTRAL MISSOURI AND
SOUTHWEST ILLINOIS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE FOR THUNDERSTORMS RETURNS SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY OBSERVED SEVERE WEATHER AS
WELL AS RAINFALL AMOUNTS OVER ONE INCH THROUGH TONIGHT.

GLASS

In the hours before

Local storm report, Apr 9, 3:54 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             5 NNE ROCHEPORT         39.05N  92.53W
04/09/2015  M0.75 INCH       BOONE              MO   TRAINED SPOTTER

            HAILFALL DENSITY RATHER LIGHT WITH THE CORE OF SHAFT
            APPARENTLY JUST WEST OF THIS LOCATION.

&&

FUCHS
Local storm report, Apr 9, 3:57 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             10 N COLUMBIA           39.10N  92.33W
04/09/2015  E0.70 INCH       BOONE              MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Apr 9, 4:06 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             CENTRALIA               39.21N  92.13W
04/09/2015  E1.00 INCH       BOONE              MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Apr 9, 4:08 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
408 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             CENTRALIA               39.21N  92.13W
04/09/2015  E0.75 INCH       BOONE              MO   TRAINED SPOTTER

            SPOTTER REPORTED A FEW STONES SLIGHTLY LARGER...EXACT
            SIZE NOT MEASURED.

&&

FUCHS
Local storm report, Apr 9, 4:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
416 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     CENTRALIA               39.21N  92.13W
04/09/2015                   BOONE              MO   911 CALL CENTER

            TRAILER IN TRAILER COURT ON SOUTH GREEN STREET WAS
            BLOWN OVER AND ROLLED.

&&

FUCHS
Local storm report, Apr 9, 4:31 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
431 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             5 WNW MEXICO            39.19N  91.96W
04/09/2015  E0.25 INCH       AUDRAIN            MO   TRAINED SPOTTER

            SPOTTER NOTICED A STRONG BRIEF WIND WITH THE
            STORM...BUT OBSERVED NO TREE DAMAGE.

&&

FUCHS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:02 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson31 min
Apr 8, 9:04 PM CDTAreal Flood WarningLSXSainte Genevieve, Saint Francois6 hr
Apr 8, 9:09 PM CDTFlash Flood WarningLSXJefferson6 hr
Apr 9, 6:10 AM CDTAreal Flood AdvisoryLSXFranklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren and 1 more4 hr
Apr 9, 11:45 AM CDTRiver Flood WarningLSXSaint Charles25 hr
Apr 9, 3:20 PM CDTSevere Thunderstorm WarningLSXBoone40 min
Apr 9, 3:54 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Monroe42 min
Apr 9, 4:13 PM CDTTornado WarningLSXAudrain32 min
Apr 9, 4:16 PM CDTSevere Thunderstorm WarningLSXLewis29 min
Apr 9, 5:07 PM CDTSevere Thunderstorm WarningLSXCallaway, Lincoln, Montgomery, Warren38 min
Apr 9, 5:19 PM CDTSevere Thunderstorm WarningLSXAudrain, Lincoln, Pike, Ralls41 min
Apr 9, 5:42 PM CDTSevere Thunderstorm WarningLSXLincoln, Saint Charles, Warren25 min
Apr 9, 5:49 PM CDTTornado WarningLSXLincoln, Saint Charles26 min
Apr 9, 6:04 PM CDTSevere Thunderstorm WarningLSXLincoln41 min
Apr 9, 6:12 PM CDTRiver Flood WarningLSXJefferson, Saint Louis3 days
Apr 9, 6:17 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Saint Francois, Washington58 min
Apr 9, 6:55 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis35 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.